# SDR 95ZZZX6391

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-18
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Part number: 3140
- Condition: Leak
- Location: Lt Fuel
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TANK HAD SMALL LEAK AFT SEAM MID-WAY BETWEEN SIDES.  FOUND SMALL CRACK, .50 INCH, WELDED SEAM FOR 4 INCHES EITHER SIDE OF CRACK.  SUBMITTER STATED NO APPARENT REASON FOR CRACK.
